| Model Number |
1012449-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the proximal left circumflex (plcx).After stent implantation, a 3x8mm nc trek coronary dilatation catheter was advanced to the stent for post-dilatation.The balloon was inflated 1 time to 16 atmospheres (atm) and ruptured.There was no adverse patient effect or a clinically significant delay in the procedure.Another nc trek was used to successfully complete the procedure.No additional information was provided.